# SDR IPXA11566747

- Difficulty date: May 2, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR-INTERIOR STRUCTURE-GOUGED IN FRAME-STA 560-5 INCHES UP FROM BOTTOM.  REPAIRED IAW ENGINEERING REPAIR 11-02732
